# SDR 05FDEA03362

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 8 SLAT INNER SURFACE FOUND CRACKED AT SLAT TRACK NR 18 AREA.  CARRIED OUT REPAIRED AS PER SRM 57-10-00 FIG 10, VOL I. REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
